I was told by a liver specialist that Biaxin shut down my husband's liver. He died within 2 weeks This was 5 years ago. Why did this happen if Biaxin is so safe?
3 years too late but worth answering...
Every persons body is different and responds differently to medications. The truth of it is that Biaxin is a safe antibiotic but liver problems are a known RARE side effect. The product insert tells you to seek medical attention immediately if signs of jaundice appear. I hope you didn't wait or finish the course of antibiotics.
It would also depend on the state of your husbands health and the condition he was being treated for and if that was a primary or secondary pathology. Pre-existing liver disease or alcoholism would have made his liver vulnerable to these more severe side effects.
- Biaxin Information for Consumers
- Biaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Biaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2010 • 1 answer
Posted 4 Jan 2011 • 1 answer
Biaxin Filmtab - Im allergic to penicellin. does biaxin have it in it? it was gave to me for bronc/?
Posted 16 Apr 2011 • 1 answer
Posted 17 Sep 2013 • 2 answers
Posted 30 Mar 2014 • 1 answer